# SDR HNAA2016030400071

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 67,557 hours, 76,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 85780026101
- Condition: Corroded
- Location: Flap Trak
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LT, INBD FLAP TRACK SUPPORT BRACKET HAS PITTING ON CAVITY FACE.  R & R NR 4 FLAP TRACK SUPPORT BRACKET IAW MM 57-50-42.
